ArticleOriginal scientific text

Title

Notes on unbounded Toeplitz operators in Segal-Bargmann spaces

Authors 1

Affiliations

  1. Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland

Abstract

Relations between different extensions of Toeplitz operators Tφ are studied. Additive properties of closed Toeplitz operators are investigated, in particular necessary and sufficient conditions are given and some applications in case of Toeplitz operators with polynomial symbols are indicated.

Keywords

unbounded operators, Hilbert spaces of entire functions, reproducing kernels

Bibliography

  1. F. A. Berezin, Vick and anti-Vick symbols of operators, Mat. Sb. 86 (1971), 578-610 (in Russian).
  2. J. Janas, Toeplitz and Hankel operators on Bargmann spaces, Glasgow Math. J. 30 (1988), 315-323.
  3. J. Janas, Unbounded Toeplitz operators in the Bargmann-Segal space, Studia Math. 99 (1991), 87-99.
  4. J. Janas and J. Stochel, Unbounded Toeplitz operators in the Segal-Bargmann space. II, J. Funct. Anal. 126 (1994), 418-447.
  5. D. J. Newman and H. S. Shapiro, Fischer spaces of entire functions, in: Entire Functions and Related Parts of Analysis, J. Korevaar (ed.), Proc. Sympos. Pure Math. 11, Amer. Math. Soc., Providence, 1968, 360-369.
  6. J. Janas and J. Stochel, private communication.
Pages:
227-235
Main language of publication
English
Received
1995-05-18
Accepted
1995-12-20
Published
1996
Exact and natural sciences